MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC BABYLANCE SAFETY HEELSTICK; MANUAL BLOOD LANCING DEVICE, SINGLE-USE

CLINICAL INNOVATIONS, LLC BABYLANCE SAFETY HEELSTICK; MANUAL BLOOD LANCING DEVICE, SINGLE-USE
Model Number BLP
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the device is returned and tested a supplemental report may be submitted.Complaints will continue to be monitored for trends.
 
Event or Problem Description
Reported issue: lancets had 2 blades in it instead of one.You can see on the picture where the blade is fastened to the little white tab.There was another blade sitting on top and when the nurse went to stick the baby's heel, the loose blade flew out and stuck her and the attached blade stuck the baby.Nurse was holding baby's foot to complete a heel stick.She held the baby's left leg in her left hand.She held the lancet in her right hand and when she pushed down the white piece, a sharps punctured her right pointer finger.At the same time another needle punctured the baby's left leg.After opening the lancet we found two individual needles in side.

Brand Name
BABYLANCE SAFETY HEELSTICK
Common Device Name
MANUAL BLOOD LANCING DEVICE, SINGLE-USE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer (Section G)
NINGBO MEDSUN MEDICAL CO., LTD.
no. 298 huangjipu road
ningbo, 31503 1
CH   315031
Manufacturer Contact
thomas hirte
747 w 4150 s
murray, ut 84123
FR   84123
MDR Report Key23489819
Report Number1722684-2025-00015
Device Sequence Number20965775
Product Code FMK
UDI-Device Identifier00814247020123
UDI-Public00814247020123
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K223900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLP
Device Lot NumberMSN43/2024
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown